eISSN:
 2163-2480

All Issues

Volume 8, 2019

Volume 7, 2018

Volume 6, 2017

Volume 5, 2016

Volume 4, 2015

Volume 3, 2014

Volume 2, 2013

Volume 1, 2012

Evolution Equations & Control Theory

December 2015 , Volume 4 , Issue 4

Select all articles

Export/Reference:

Approximate controllability of abstract nonsimple thermoelastic problem
Moncef Aouadi and Taoufik Moulahi
2015, 4(4): 373-389 doi: 10.3934/eect.2015.4.373 +[Abstract](876) +[PDF](481.8KB)
On Fourier multipliers in function spaces with partial Hölder condition and their application to the linearized Cahn-Hilliard equation with dynamic boundary conditions
Sergey P. Degtyarev
2015, 4(4): 391-429 doi: 10.3934/eect.2015.4.391 +[Abstract](1224) +[PDF](698.8KB)
On the Cauchy problem for the Schrödinger-Hartree equation
Binhua Feng and Xiangxia Yuan
2015, 4(4): 431-445 doi: 10.3934/eect.2015.4.431 +[Abstract](1363) +[PDF](441.7KB)
Mathematics of nonlinear acoustics
Barbara Kaltenbacher
2015, 4(4): 447-491 doi: 10.3934/eect.2015.4.447 +[Abstract](1637) +[PDF](724.1KB)
Stability of nonlinear differential systems with delay
Pham Huu Anh Ngoc
2015, 4(4): 493-505 doi: 10.3934/eect.2015.4.493 +[Abstract](979) +[PDF](429.2KB)
Controllability for fractional evolution inclusions without compactness
Yong Zhou, V. Vijayakumar and R. Murugesu
2015, 4(4): 507-524 doi: 10.3934/eect.2015.4.507 +[Abstract](1976) +[PDF](424.8KB)

2017  Impact Factor: 1.049

Editors

Referees

Librarians

Email Alert

[Back to Top]